advertisement
Question
Posted by: Not sure | 2010/05/10

info required - confused

Hi,

I''ve been on the pill (triphasil) for abt a year ..on and off.
i stopped the pill,at the beginning of my last period 31/03/2010, (in aid to have a baby) and up to date have not gotten my period. Should have gotten my period around the 28-30April.i have done a home pregnancy test,which was negative ,and this past friday (7 May) did another pregnancy test at the doctor which was negative.

Could this mean that i am pregnant,but the HcG Hormone is too early to detect.

Or has te pill messed up my cycle?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It can take a month or two after stopping the Pill for your cycle to adjust. This is probably what is happening.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

3
Our users say:
Posted by: gynaedoc | 2010/05/12

It can take a month or two after stopping the Pill for your cycle to adjust. This is probably what is happening.

Best wishes

Reply to gynaedoc
Posted by: Not Sure | 2010/05/10

so does this mean,stopping the pill has an effect on my cycle...as i''ve never been so late with my period

Reply to Not Sure
Posted by: Purple | 2010/05/10

by now a pregnancy test would have shown positive if you were pregnant.

Reply to Purple

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement